Stirling number of the fourth kind and lucky partitions of a finite set

Volume 6, Issue 2, December 2021, Pages 211-219

10.22049/cco.2020.26895.1158

Johan Kok; Joseph Varghese Kureethara


Signed total Italian k-domatic number of a graph

Articles in Press, Accepted Manuscript, Available Online from 20 August 2021

10.22049/cco.2021.27165.1207

Lutz Volkmann


Peripheral Wiener Index of a Graph

Volume 2, Issue 1, June 2017, Pages 43-56

10.22049/cco.2017.13596

Kishori P Narayankar; Lokesh S B


The Roman domination and domatic numbers of a digraph

Volume 4, Issue 1, June 2019, Pages 47-59

10.22049/cco.2019.26356.1101

Zhihong Xie; Guoliang Hao; Shouliu Wei


The upper domatic number of powers of graphs

Volume 6, Issue 1, June 2021, Pages 53-65

10.22049/cco.2020.26913.1163

Libin Chacko Samuel; Mayamma Joseph


More skew-equienergetic digraphs

Volume 1, Issue 1, June 2016, Pages 57-73

10.22049/cco.2016.13545

Ch. Adiga; Rakshith B R


t-Pancyclic Arcs in Tournaments

Volume 4, Issue 2, December 2019, Pages 123-130

10.22049/cco.2019.26333.1097

Wei Meng; Steffen Grueter; Yubao Guo; Manu Kapolke; Simon Meesker


Approximation Solutions for Time-Varying Shortest Path Problem

Volume 2, Issue 2, September 2017, Pages 139-147

10.22049/cco.2017.25850.1047

Gholam Hassan Shirdel; Hassan Rezapour


Nonnegative signed total Roman domination in graphs

Volume 5, Issue 2, December 2020, Pages 139-155

10.22049/cco.2019.26599.1124

Nasrin Dehgardi; Lutz Volkmann


Twin minus domination in directed graphs

Volume 1, Issue 2, December 2016, Pages 149-164

10.22049/cco.2016.13575

Maryam Atapour; Abdollah Khodkar


Restrained double Italian domination in graphs

Articles in Press, Accepted Manuscript, Available Online from 04 September 2021

10.22049/cco.2021.27334.1236

Lutz Volkmann


Total outer-convex domination number of graphs

Volume 7, Issue 1, June 2022, Pages 59-68

10.22049/cco.2021.27141.1203

Rubelyn Yangyang; Marylin Tarongoy; Evangelyn Revilla; Rona Mae Banlasan; Jonecis A Dayap


Independent domination in directed graphs

Volume 6, Issue 1, June 2021, Pages 67-80

10.22049/cco.2020.26845.1149

Michael Cary; Jonathan Cary; Savari Prabhu


Bounds on the restrained Roman domination number of a graph

Volume 1, Issue 1, June 2016, Pages 75-82

10.22049/cco.2016.13556

H. Abdollahzadeh Ahangar; S.R. Mirmehdipour


Girth, minimum degree, independence, and broadcast independence

Volume 4, Issue 2, December 2019, Pages 131-139

10.22049/cco.2019.26346.1098

Stephane Bessy; Dieter Rautenbach


Graceful labelings of the generalized Petersen graphs

Volume 2, Issue 2, September 2017, Pages 149-159

10.22049/cco.2017.25918.1055

Aleksander Vesel; Zehui Shao; Fei Deng; Zepeng Li


Signed total Roman k-domination in directed graphs

Volume 1, Issue 2, December 2016, Pages 165-178

10.22049/cco.2016.13576

Nasrin Dehgardi; Lutz Volkmann


Leap Zagreb indices of trees and unicyclic graphs

Volume 3, Issue 2, December 2018, Pages 179-194

10.22049/cco.2018.26285.1092

Ivan Gutman; Zehui Shao; Zepeng Li; ShaohuiShaohui Wang; Pu We